| Catalog Number |
383557 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Injuries or adverse event: yes, reported issue: leaking from crack in tubing.11/17/25: 1.Can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2025.2.Could you please provide a further description of the issue? iv started on patient with no difficulty.Blood returned through attached tubing on iv catheter and rn noticed blood dripping around tubing.Rn attached lr and started infusing to observe if it was apparent where dripping was coming from.Lr noted to be leaking from crack in tubing.Rn had to discontinue this iv d/t malfunction in tubing.An additional iv needed to be started causing discomfort to pt.3.What was the medication/fluid in use at the time of the event? lactated ringers.4.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Yes, the patient requires an replacement iv.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 383557 and lot number 5177489.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.